The spectrum of Poincare recurrence
Publication in refereed journal

香港中文大學研究人員

引用次數
替代計量分析
.

其它資訊
摘要We investigate the relationship between Poincare recurrence and topological entropy of a dynamical system (X, f). For 0 <= alpha <= beta <= infinity, let D(alpha, beta) be the set of x with lower and upper recurrence rates a and P, respectively. Under the assumptions that the system is not minimal and that the map f is positively expansive and satisfies the specification condition, we show that for any open subset empty set not equal U subset of X, D(alpha, beta) boolean AND U has the full topological entropy of X. This extends a result of Feng and Wu [The Hausdorff dimension of recurrence sets in symbolic spaces. Nonlinearity 14 (2001), 81-85] for symbolic spaces.
著者Lau KS, Shu L
期刊名稱Ergodic Theory and Dynamical Systems
出版年份2008
月份12
日期1
卷號28
出版社CAMBRIDGE UNIV PRESS
頁次1917 - 1943
國際標準期刊號0143-3857
語言英式英語
Web of Science 學科類別Mathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

上次更新時間 2021-23-02 於 00:44